# SDR 9902399610

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- Engine: Pwa JT8D9
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt & Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 100 KNOTS, THE RIGHT ENGINE WOULD NOT REACH TARGET EPR INDICATION.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TRIMMED THE FUEL CONTROLS FOR THE LEFT AND RIGHT ENGINES.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
